Alert archive / Nevada / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 57, NWS Elko, NV

August 13, 2014Elko County, Nevada

NWS Elko, NV issued this severe thunderstorm warning at Aug 13, 2014, 1:31 PM PDT for Elko County, Nevada. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Aug 13, 2014, 1:31 PM PDT (20:31 UTC)
Expired
Aug 13, 2014, 2:15 PM PDT
In force
44 min
Issued by
NWS Elko, NV
Area
Storm-based polygon

County Elko County, NV

The radar

The Elko radar (KLRX), 129 km from the middle of the area, began a volume at 20:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 13, 12:21 PM PDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Elko, NV (KLKN), launched 12:00Z, 8.5 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Elko, NV at 12:00Z on 2014-08-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 111 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Elko, NV at 12:00Z on 2014-08-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 163 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
111 J/kg
Mixed-layer CIN
-138 J/kg
Mixed-layer LCL
1247 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
163 m²/s²
0-3 km storm-relative helicity
199 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Elko, NV wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 13, 3:59 AM PDT, 9 hours 32 minutes earlier.

Area forecast discussion, Aug 13, 3:59 AM PDT, 9 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ELKO NV
359 AM PDT WED AUG 13 2014

.SYNOPSIS...ISOLATED TO SCATTERED THUNDERSTORMS WILL ONCE AGAIN
POP UP ACROSS MOST OF CENTRAL...EASTERN...AND NORTHERN NEVADA.
SOME OF THE STORMS WILL CAUSE LOCAL FLOODING...CREATE STRONG
WINDS...AND PERHAPS SOME HAIL. THE MONSOON MOISTURE WHICH IS
CAUSING THIS WILL EASE UP THURSDAY AND FRIDAY...FOR THE BEGINNING
OF A POTENTIALLY DRIER PERIOD.

&&

.SHORT TERM...TODAY THROUGH THURSDAY. PERSISTENT MONSOON FLOW
WILL KEEP STORMS POPPING OVER MOST OF THE FORECAST AREA THROUGH
TODAY...EASING OFF TONIGHT AND MOVING EAST THURSDAY AND FRIDAY.
HAVE INCREASED POPS A BIT OVER MOST OF HUMBOLDT COUNTY AS A LINE
OF WEAK SHOWERS IS NOW FORMING AND MOVING NORTH OVER HUMBOLDT AND
SHOULD INCREASE IN COVERAGE AS SUNLIGHT IMPINGES ON THEM. LEFT
OTHER AREAS LARGELY AS IS. SOME OF THE STORMS WILL NO DOUBT BE
STRONG ESPECIALLY IN THE VICINITY OF A LINE FROM AROUND GABBS TO
JACKPOT AND EAST AS JET STREAK SLIDES SOUTHEAST TOWARD THE AREA.
BIGGEST THREAT WILL BE HAIL AND HEAVY RAINS. AMPLE SOIL MOISTURE
IN MANY AREAS WILL ENABLE FLOODING AS STORMS TRAIN OVER SAME
AREAS. THESE STORMS HAVE A HISTORY OF WELL VENTILATED TOPS OVER
45K FEET MSL AND THIS IS ALLOWING LARGER HAIL TO
FORM...APPROACHING AND NOW AND THEN EXCEEDING ONE INCH. ALTHOUGH
THEY MOVE FAIRLY QUICKLY...VERY EFFECTIVE RAIN PROCESS IS STILL
ALLOWING HEAVY RAINS TO BRIEFLY CAUSE FLOODING.
UNFORTUNATELY...OLD BURN SCARS AND PREVIOUS FLOOD AREAS WILL BE
HIT AGAIN. NOT ISSUING FLASH FLOOD WATCH AS CONFIDENCE IN
WIDESPREAD FLOODS IS NOT HIGH ENOUGH. CAN HANDLE WITH ADVISORIES
AND WARNINGS IF NECESSARY.

DRYING MOVES IN FROM SOUTHWEST FLOW ALOFT THURSDAY AND
FRIDAY...PUSHING CONVECTIVE ACTIVITY EAST. WHERE CONVECTION DOES
OCCUR...EXPECT SAME ISSUES WITH LOCAL FLOODING AND POSSIBLE HAIL.

.LONG TERM...FRIDAY NIGHT THROUGH TUESDAY. AT THE START OF THE
PERIOD AN UPPER LOW WILL BE SITTING OVER WASHINGTON STATE WITH
SOUTHWESTERLY WINDS ALOFT OVER OUR AREA. THIS WILL CONTINUE
SWEEPING DRY AIR FROM THE STABLE SUBTROPICAL PACIFIC HIGH TO OUR
SOUTHWEST INTO OUR AREA. BY FRIDAY AFTERNOON PW'S WILL BE
GENERALLY 0.6 INCH OR LESS WITH MANY AREAS IN CENTRAL NEVADA DOWN
BELOW 0.5 INCH...SO CONVECTION WILL BE LIMITED TO NON-EXISTANT.
BEST CHANCE OF ANYTHING FRIDAY AFTERNOON WILL BE OVER THE
NORTHEASTERN AREAS...NORTHERN ELKO COUNTY.

BY SATURDAY THE UPPER LOW WILL WEAKEN AND SLIDE EAST...BUT THE
RIDGE WHICH BROUGHT SO MUCH MONSOON MOISTURE TO OUR AREA WILL NOT
REGAIN MUCH STRENGTH...REMAINING FAIRLY FLAT WITH DISTURBANCES
RIDING OVER THE TOP. THIS WILL KEEP THE FLOW ALOFT MAINLY WESTERLY
TO WEST-SOUTHWESTERLY...AND THIS WILL KEEP THE MONSOON MOISTURE
OUT FOR THE MOST PART. SOME HIGHER PW'S IN THE 0.6 INCH RANGE WILL
LINGER IN FAR NORTHERN AND EASTERN NEVADA THROUGH MOST OF THE LONG
TERM...AND THIS MEANS THESE SAME AREAS ARE AT RISK FOR ISOLATED
PROBABLY DRY THUNDERSTORMS...BUT FOR NOW HAVE KEPT THEM OUT OF THE
FORECAST GIVEN LOW PERCENTAGE OF COVERAGE EXPECTED. THE ECMWF AND
GFS ARE NOT DUPLICATES OF EACH OTHER...WITH THE ECMWF BRINGING AN
UPPER LOW EAST INTO CALIFORNIA EARLY NEXT WEEK WHILE THE GFS GETS
IT STUCK OFF THE WEST COAST...BUT WITH VERY LIMITED MOISTURE THE
OVERALL FORECAST DOESN'T DIFFER MUCH. TEMPERATURES WILL BE WARM
BUT NOT TOO HOT...WITH THE GFS PATTERN SUGGESTING WARMER
TEMPERATURES BY THE MIDDLE OF NEXT WEEK AS A RIDGE BUILDS
STRONGER...BUT KEEPS THE FLOW OFF THE PACIFIC. RCM

&&

.AVIATION...TROUGH PUSHING DRY AIR IN FROM THE WEST WILL ALLOW
WINDS TO KICK UP THIS AFTERNOON. DRY AIR WILL DOMINATE AT KTPH AND
BECOME DOMINANT AT KWMC...BUT ENOUGH MOISTURE SHOULD LINGER AROUND
KEKO AND KELY FOR SOME THUNDERSTORMS THIS AFTERNOON. RCM

&&

.FIRE WEATHER...MONSOON PUSH CONTINUES UNABATED THROUGH TONIGHT.
VAST MAJORITY OF STORMS WILL BE WET...WITH SOME MIX OF WET/DRY
STORMS IN ZONES 467/468 TODAY AND INTO THIS EVENING. RAISED CHANCE
OF PRECIP IN THOSE ZONES FOR TODAY AND TONIGHT AS SOME MID LEVEL
CELLS WERE ALREADY FORMING BEFORE SUNRISE THERE. MOST AREAS WILL
SEE CHANCE FOR LOCAL HEAVY RAINS CONTINUE THROUGH TONIGHT. STORMS
MOVING FAIRLY QUICKLY...SO THERE WILL BE SOME VERY ISOLATED DRY
LIGHTNING STRIKES OUTSIDE RAIN CORES. EXPECT HEAVY RAINS IN
VICINITY OF OLD BURNS AND SO CAUTION IS ADVISED FOR CLEAN UP OPS
ETC IN THESE AREA. SERIOUS MUDSLIDES HAVE OCCURRED AROUND THESE
AREAS. FOR ZONES 467 TODAY...WINDS PICK UP AND GUST TO NEAR
CRITERIA LEVELS WITH MINIMUM RH THIS AFTERNOON IN LOW DOUBLE
DIGITS AT TIMES. SINCE IT IS STILL BORDERLINE CONDITIONS...DO NOT
EXPECT ANY RFW...BUT WILL ADVISE FOR ANY LIGHTNING STRIKE OR OTHER
FIRE IN THIS AREA. WINDS GUSTING HIGHER THAN PREVIOUS MONTH OR SO.
DRYING TREND STARTS THURSDAY INTO FRIDAY WITH STORMS/SHOWERS
PUSHING EAST TOWARD UTAH BORDER.

&&

.LKN WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

98/93/93/98

In the hours before

Special weather statement, Aug 13, 10:42 AM PDT, 2 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
1042 AM PDT WED AUG 13 2014

NVZ036-038-131815-
NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY NV-SOUTHWEST ELKO
COUNTY NV-
1042 AM PDT WED AUG 13 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LANDER...CENTRAL
EUREKA AND WESTERN ELKO COUNTIES UNTIL 1115 AM PDT...

AT 1037 AM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 9 MILES SOUTHWEST OF CRESCENT VALLEY...MOVING
NORTH AT 40 MPH.

HAIL UP TO THE SIZE OF DIMES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
   CRESCENT VALLEY...
   MULE CANYON RECLAMATION PROJECT...
   BEOWAWE...
   DUNPHY...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4090 11671 4077 11612 4027 11667 4031 11680
TIME...MOT...LOC 1742Z 200DEG 36KT 4038 11668

JRM
Special weather statement, Aug 13, 10:59 AM PDT, 2 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
1059 AM PDT WED AUG 13 2014

NVZ036-038-131830-
NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY NV-SOUTHWEST ELKO
COUNTY NV-
1059 AM PDT WED AUG 13 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN EUREKA AND CENTRAL ELKO
COUNTIES UNTIL 1130 AM PDT...

AT 1100 AM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR CARLIN...MOVING NORTHEAST AT 20 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

* LOCATIONS IMPACTED INCLUDE...
   CARLIN...

&&

LAT...LON 4082 11618 4077 11597 4066 11613 4068 11620
TIME...MOT...LOC 1759Z 205DEG 19KT 4070 11615

JR
Special weather statement, Aug 13, 11:11 AM PDT, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
1111 AM PDT WED AUG 13 2014

NVZ031-131845-
NORTHERN ELKO COUNTY NV-
1111 AM PDT WED AUG 13 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ELKO COUNTY UNTIL
1145 AM PDT...

AT 1112 AM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 17 MILES NORTH OF TUSCARORA...MOVING NORTHEAST
AT 15 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

* LOCATIONS IMPACTED INCLUDE...
  RURAL NORTHWESTERN ELKO COUNTY...

&&

LAT...LON 4179 11625 4165 11593 4147 11619 4154 11634
TIME...MOT...LOC 1811Z 222DEG 15KT 4156 11624

JR
Special weather statement, Aug 13, 11:32 AM PDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
1132 AM PDT WED AUG 13 2014

NVZ031-038-131915-
NORTHERN ELKO COUNTY NV-SOUTHWEST ELKO COUNTY NV-
1132 AM PDT WED AUG 13 2014

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN ELKO COUNTY UNTIL 1215 PM
PDT...

AT 1129 AM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 11 MILES SOUTH OF TUSCARORA...MOVING NORTHEAST
AT 25 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...FREQUENT DANGEROUS LIGHTNING...ALONG WITH
HEAVY RAIN.

* LOCATIONS IMPACTED INCLUDE...
   TUSCARORA...MOUNTAIN CITY...WILD HORSE...OWYHEE AND CHARLESTON

&&

LAT...LON 4198 11614 4192 11575 4162 11531 4118 11555
      4067 11589 4099 11614 4114 11632
TIME...MOT...LOC 1832Z 212DEG 23KT 4118 11615

RLC
Special weather statement, Aug 13, 11:40 AM PDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
1140 AM PDT WED AUG 13 2014

NVZ036-131930-
NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY NV-
1140 AM PDT WED AUG 13 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN EUREKA COUNTY UNTIL 1230
PM PDT...

AT 1138 AM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 6 MILES WEST OF EMIGRANT PASS...MOVING
NORTHEAST AT 25 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
   SOUTH AREA MINE...
   NORTH AREA MINE...
   INTERSTATE 80 NEAR AND WEST OF EMIGRANT PASS...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4099 11643 4099 11617 4072 11617 4054 11628
      4062 11654
TIME...MOT...LOC 1840Z 209DEG 21KT 4066 11640

JRM
Special weather statement, Aug 13, 1:14 PM PDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
114 PM PDT WED AUG 13 2014

NVZ031-132045-
NORTHERN ELKO COUNTY NV-
114 PM PDT WED AUG 13 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ELKO COUNTY UNTIL 145 PM
PDT...

AT 111 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES NORTH OF CHARLESTON...MOVING NORTHEAST AT
40 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN WITH COULD CAUSE
SOME MINOR FLOODING

* LOCATIONS IMPACTED INCLUDE...
   JARBIDGE...MOUNTAIN CITY...

&&

LAT...LON 4199 11587 4199 11511 4163 11562 4146 11607
      4152 11622 4180 11602
TIME...MOT...LOC 2013Z 204DEG 36KT 4180 11557

RLC

The office that day

Everything else NWS Elko, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 12, 5:02 PM PDTSpecial Weather StatementLKN28 min
Aug 12, 5:09 PM PDTSpecial Weather StatementLKN51 min
Aug 12, 5:11 PM PDTSpecial Weather StatementLKN49 min
Aug 12, 5:12 PM PDTSpecial Weather StatementLKN33 min
Aug 12, 5:23 PM PDTSpecial Weather StatementLKN22 min
Aug 12, 5:57 PM PDTAreal Flood AdvisoryLKNEureka3 hr
Aug 12, 6:05 PM PDTSpecial Weather StatementLKN25 min
Aug 12, 6:21 PM PDTSpecial Weather StatementLKN24 min
Aug 12, 6:26 PM PDTSpecial Weather StatementLKNEureka34 min
Aug 12, 6:37 PM PDTSpecial Weather StatementLKN38 min
Aug 12, 6:54 PM PDTSpecial Weather StatementLKN36 min
Aug 12, 7:09 PM PDTSpecial Weather StatementLKNEureka36 min
Aug 12, 7:29 PM PDTSpecial Weather StatementLKN31 min
Aug 12, 7:47 PM PDTSpecial Weather StatementLKN28 min
Aug 12, 8:13 PM PDTSpecial Weather StatementLKN32 min
Aug 12, 8:32 PM PDTSpecial Weather StatementLKN28 min
Aug 12, 8:44 PM PDTSpecial Weather StatementLKN31 min
Aug 12, 9:14 PM PDTSpecial Weather StatementLKN31 min
Aug 12, 9:15 PM PDTSpecial Weather StatementLKNEureka30 min
Aug 12, 9:31 PM PDTSpecial Weather StatementLKNEureka29 min
Aug 12, 9:32 PM PDTAreal Flood AdvisoryLKNEureka3 hr
Aug 12, 10:00 PM PDTSpecial Weather StatementLKNEureka30 min
Aug 12, 10:19 PM PDTAreal Flood AdvisoryLKNElko, White Pine3 hr
Aug 12, 10:28 PM PDTSpecial Weather StatementLKN62 min
Aug 12, 10:36 PM PDTSpecial Weather StatementLKN24 min
Aug 12, 10:36 PM PDTSevere Thunderstorm WarningLKNElko54 min
Aug 12, 11:23 PM PDTSpecial Weather StatementLKN67 min
Aug 12, 11:24 PM PDTSpecial Weather StatementLKN66 min
Aug 12, 11:55 PM PDTAreal Flood AdvisoryLKNElko3 hr
Aug 13, 12:41 AM PDTSpecial Weather StatementLKN64 min
Aug 13, 12:43 AM PDTSpecial Weather StatementLKN62 min
Aug 13, 1:16 AM PDTSpecial Weather StatementLKN59 min
Aug 13, 1:53 AM PDTSpecial Weather StatementLKN52 min
Aug 13, 2:49 AM PDTSpecial Weather StatementLKN56 min
Aug 13, 3:01 AM PDTSpecial Weather StatementLKN59 min
Aug 13, 4:06 AM PDTSpecial Weather StatementLKN54 min
Aug 13, 5:58 AM PDTAreal Flood AdvisoryLKNElko3 hr
Aug 13, 10:42 AM PDTSpecial Weather StatementLKN33 min
Aug 13, 10:59 AM PDTSpecial Weather StatementLKN31 min
Aug 13, 11:11 AM PDTSpecial Weather StatementLKN34 min
Aug 13, 11:32 AM PDTSpecial Weather StatementLKNElko43 min
Aug 13, 11:40 AM PDTSpecial Weather StatementLKN50 min
Aug 13, 11:54 AM PDTSevere Thunderstorm WarningLKNElko51 min
Aug 13, 12:00 PM PDTSevere Thunderstorm WarningLKNElko30 min
Aug 13, 12:04 PM PDTSevere Thunderstorm WarningLKNElko, Eureka41 min
Aug 13, 12:26 PM PDTSevere Thunderstorm WarningLKNElko49 min
Aug 13, 12:44 PM PDTTornado WarningLKNElko31 min
Aug 13, 12:55 PM PDTSevere Thunderstorm WarningLKNElko50 min
Aug 13, 1:14 PM PDTSpecial Weather StatementLKN31 min
Aug 13, 1:41 PM PDTSevere Thunderstorm WarningLKNElko25 min
Aug 13, 1:48 PM PDTSevere Thunderstorm WarningLKNElko42 min
Aug 13, 2:01 PM PDTSpecial Weather StatementLKN44 min
Aug 13, 2:08 PM PDTSevere Thunderstorm WarningLKNElko52 min
Aug 13, 2:26 PM PDTSpecial Weather StatementLKNElko34 min
Aug 13, 2:41 PM PDTSpecial Weather StatementLKN34 min
Aug 13, 2:53 PM PDTSpecial Weather StatementLKNElko37 min
Aug 13, 3:06 PM PDTSpecial Weather StatementLKN39 min
Aug 13, 3:16 PM PDTAreal Flood AdvisoryLKNElko5 hr
Aug 13, 3:39 PM PDTSpecial Weather StatementLKNElko36 min
Aug 13, 3:50 PM PDTSpecial Weather StatementLKN40 min
Aug 13, 3:55 PM PDTSevere Thunderstorm WarningLKNElko35 min
Aug 13, 4:17 PM PDTSpecial Weather StatementLKN43 min
Aug 13, 4:31 PM PDTFlash Flood WarningLKNElko3 hr
Aug 13, 4:36 PM PDTSpecial Weather StatementLKNElko39 min

Nearby

Severe Thunderstorm Warnings in Nevada, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.